Can losing weight make withdrawal effects of going down on anxiety meds worse? - Social Anxiety Forum
 
Thread Tools
post #1 of 1 (permalink) Old 12-17-2019, 08:35 PM Thread Starter
SAS Member
 
Join Date: Feb 2010
Gender: Male
Age: 31
Posts: 922

Can losing weight make withdrawal effects of going down on anxiety meds worse?


Can losing weight make withdrawal effects of going down on anxiety meds worse?

I used to be on 60mg fluoxetine, 150 mg trazodone, and Wellbutrin 100mg. It's been a while don't remember the exact doses off hand. But the point is I'm only 40mg fluoxetine right now. I've been off the other 2 for about a couple years now. Went down to 40mg of fluoxetine about a year. Took a break going down while trying to get the depression more under control before going down further.

Anyways, the question I'm getting to is. I've heard that ssris get stored in fat cells a while after you stop taking the meds. Can't remember the exact source or I'd be going to that right now. But I've heard of weight loose could reactivate withdrawal effects which I'm starting to wonder if that's what I'm experiencing. I've gone from 183lb to about 173lb in a couple months.

I'm starting to wonder if this weight lose is starting to make the withdrawal effects. Over the last couple months my old health fear anxieties are starting to come back. New fears, but they are working more or less the same way they used to before I started these meds in the first place. Like I said I've been going down for a while and been mostly stable till I started losing weight. Just wondering if anyone else has heard of something like this.
freakingout is offline  
Reply

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page



Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

 
For the best viewing experience please update your browser to Google Chrome